ISSN: 2349-5162

JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 6 Issue 1
January-2019
eISSN: 2349-5162

Unique Identifier

JETIRR006011

Page Number

72-78

Share This Article


Title

Few identities connected with intuitionistic fuzzy sets

ISSN

2349-5162

Cite This Article

"Few identities connected with intuitionistic fuzzy sets", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 1, page no.72-78, January-2019, Available :http://www.jetir.org/papers/JETIRR006011.pdf

Abstract

Intuitionistic fuzzy sets are characterized by two functions expressing the degree of membership and the degree of non-membership respectively. In this paper, we have proved few identities connected with intuitionistic fuzzy sets based on this operation. (Denoted by ∪, ∩, , +, ∙, @, $, ⧣, ∗, ).

Key Words

Intuitionistic fuzzy sets, Operations, Identities.

Cite This Article

"Few identities connected with intuitionistic fuzzy sets", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 1, page no. pp72-78, January-2019, Available at : http://www.jetir.org/papers/JETIRR006011.pdf

Publication Details

Published Paper ID: JETIRR006011
Registration ID: 192962
Published In: Volume 6 | Issue 1 | Year January-2019
DOI (Digital Object Identifier):
Page No: 72-78
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Few identities connected with intuitionistic fuzzy sets", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 1, page no. pp72-78, January-2019, Available at : http://www.jetir.org/papers/JETIRR006011.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001278

Print This Page

Current Call For Paper